# SDR CA150519005

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT AN ENG FIRE BROKE OUT & THE PLANE WAS DIVERTED & ALL 75 PEOPLE ON BOARD WERE EVACUATED SAFELY.  THE FIRE WAS EXTINGUISHED.  NO OIL WAS NOTED IN THE SIGHT GLASS OR ON THE DIPSTICK.  HEAT DAMAGE FOUND ON MULTIPLE COMPONENTS ON BOTH ENGS & AIRFRAME.  ENG IS TO BE REMOVED FOR INVESTIGATION.  THE AUTHORITIES RELEASED THE ACFT & WILL NOT INVESTIGATE.  FSR PROPOSED MFG ASSISTANCE FOR THE ENG INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
